# SDR DHL2005752001

- Difficulty date: February 11, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Hood
- Part number: MR10042N
- Part serial: E9651911
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW PBE ON COCKPIT DOOR HAS RED BUTTON EXTENDED BEYOND BOX.  REMOVED AND REPLACED CREW PBE IAW B-M/M 25-60-02.
